# SDR DHL2003801036

- Difficulty date: April 10, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AILERON NOSE PLATING WITH TWO CRACKS OF 1.000 AND 0.500 INCH BETWEEN STA XA 674.000 AND 752.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-8-1 PG 9 FIG 4.  REMOVED DAMAGED NOSE PLATING SKIN IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (2024-T3 0.032) IAW SRM 57-8-1 PG 9 FIG 4.  CLEANED, TREATED AND PRIMED NEW SKIN INNER SIDE PG 9 FIG 4 AND SRM 51-1-21 PG 1.  REFER TO N/R 2058 FOR REBALANCING.
